# SDR CALA2025012201963

- Difficulty date: January 18, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N68811
- Make and model: Boeing 737924ER
- Aircraft serial: 42175
- Aircraft time: 34,870 hours, 12,687 cycles
- System (JASC): 2564 · Life Raft
- Part: Indicator
- Part number: 2560DA11971
- Condition: Broken
- Location: Overwing Raft
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD OVER-WING LIFE RAFT COMPARTMENT TAMPER INDICATOR BROKEN. INSPECTED FWD OVER-WING LIFE RAFT COMPARTMENT AND FOUND TO BE OK.CLOSED COMPARTMENT ,VERIFIED LATCHED AND INSTALLED TAMPER INDICATOR P/N 2560DA1197-1
